MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus 32g pen needles.Customer stated that she was unable to get the insulin to dispense out of the pen needles.Customer stated that about half of the pen needles in the box had this issue.Customer stated the package had not been open or damaged when received.Customer has been using the product out of this package since 04/14/2022.Customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim they were injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Manufacturer contacted customer in a follow-up call on 11-may-2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated she had obtained a new box of pen needles from the pharmacy.Customer stated that the initial concern has been resolved.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-jul-2022: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14504575
Report Number1000113657-2022-00304
Device Sequence Number6108460
Product Code FMI
UDI-Device Identifier00021292010805
UDI-Public(01)00021292010805
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model NumberPNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS6H01A32-100
Device Lot Number0A602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/29/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown